# SDR SWIA2020032649369

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOORBEAM AT RBL 9.00 FROM FS559.00+48 TO FS559.00+80 APPROX. HAS CORROSION IN MULTIPLE LOCATIONS. (MARKED)    (C-CHECK) RO 3/25/2020   REPAIRED  FLOORBEAM AT RBL 9.00 FROM FS559.00+48  TO FS559.00+80 REF CRJ-200-SRM.  SEE CONTINUATION CARD FOR DETAILS
